# SDR REXA2014122801238

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 22,941 hours, 20,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FWD MOST EMER FLOOR TRACK LIGHTING COVER DAMAGED AND LOOSE.   R & R DAMAGED SECTION OF EMERGENCY FLOOR TRACK LIGHT COVER IAW AMM 33-51-01.  OK FOR SERVICE.
